# SDR 99ZZZX3579

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N789EP
- Make and model: Cessna 172S
- Aircraft serial: 172S8135
- Engine: Lyc IO360L2A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: LW18265
- Condition: Loose
- Location: Engine
- Part time: 249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION, FOUND ALL FOUR FUEL INJECTION NOZZLES PN LW 18265 HAD SCREENS AND SHIELDS LOOSE AROUND NOZZLE BODY.  REPLACED WITH 4 EACH SERVICEABLE NEW NOZZLES.
